BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2018 >
Volume 12, Number 4 >

Please use this identifier to cite or link to this item:

Title: Bounds on Inverse Sum Indeg Index of Subdivision Graphs
Authors: Pattabiraman, Kannan
Keywords: Degree
Subdivision Graph
Inverse Sum Indeg Index
Graph Operations
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 12, No 4, (2018), 281p-298p
Abstract: The inverse sum indeg index $ISI(G)$ of a simple graph $G$ is defined as the sum of the terms $\frac{d_G(u)d_G(v)}{d_G(u)+d_G(v)}$ over all edges $uv$ of $G$, where $d_G(u)$ denotes the degree of a vertex $u$ of $G$. In this paper, we present several upper and lower bounds on the inverse sum indeg index of subdivision graphs and $t$-subdivision graphs. In addition, we obtain the upper bounds for inverse sum indeg index of $S$-sum, $S_t$-sum, $S$-product, $S_t$-product of graphs. ACM Computing Classification System (1998): G.2.2, G.2.3.
ISSN: 1312-6555
Appears in Collections:Volume 12, Number 4

Files in This Item:

File Description SizeFormat
sjc-vol12-num4-2018-p281-p298.pdf257.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License